295 entries « 1 of 6 »

2019

Liu, B R; Kot, M

Accelerating invasions and the asymptotics of fat-tailed dispersal Journal Article

Journal of Theoretical Biology, 471 , pp. 22–41, 2019.

BibTeX

Kura, K; Khamis, D; Mouden, El C; Bonsall, MB

Optimal control for disease vector management in SIT models: an integrodifference equation approach Journal Article

Journal of Mathematical Biology, 78 , pp. 1821-1839, 2019.

BibTeX

2018

Bourgeois, A; LeBlanc, V; Lutscher, F

Spreading phenomena in integrodifference equations with non-monotone growth functions Journal Article

SIAM Appl Math, 78 (6), pp. 2950-2972, 2018.

BibTeX

Bramburger, J; Lutscher, F

Analysis of integrodifference equations with a separable dispersal kernel Journal Article

Acta Applicandae Mathematicae, 2018.

BibTeX

2017

Aydogmus, O; Kang, Y; Kavgaci, M E; Bereketoglu, H

Dynamical effects of nonlocal interactions in discrete-time growth-dispersal models with logistic-type nonlinearities Journal Article

Ecological Complexity, 31 , pp. 88–95, 2017.

BibTeX

Gharouni, A; Barbeau, M A; Chassé, J; Wang, L; Watmough, J

Stochastic dispersal increases the rate of upstream spread: a case study with green crabs on the northwest Atlantic coast Journal Article

PloS one, 12 (9), pp. e0185671, 2017.

BibTeX

Gilbert, M A; White, S M; Bullock, J M; Gaffney, E A

Speeding up the simulation of population spread models Journal Article

Methods in Ecology and Evolution, 8 , pp. 501–510, 2017.

BibTeX

Harsch, M; Phillips, A; Zhou, Y; Leung, M -R; Rinnan, S; Kot, M

Moving forward: insights and applications of moving-habitat models for climate change ecology Journal Article

Journal of Ecology, 105 , pp. 1169–1181, 2017.

BibTeX

Le, T M; van Nguyen, M

Monotone traveling waves in a general discrete model for populations Journal Article

Discrete and Continuous Dynamical Systems B, 22 (8), pp. 3221–3234, 2017.

BibTeX

Reimer, J R; Bonsall, M B; Maini, P K

The critical domain size of stochastic population models Journal Article

Journal of Mathematical Biology, 74 (3), pp. 755–782, 2017.

BibTeX

Rinnan, D S

The dispersal success and persistence of populations with asymmetric dispersal Journal Article

Theoretical Ecology, pp. 1–15, 2017.

BibTeX

2016

Vasilyeva, O; Lutscher, F; Lewis, M A

Analysis of spread and persistence for stream insects with winged adult stages Journal Article

Journal of Mathematical Biology, 72 (4), pp. 851–875, 2016.

BibTeX

Bassar, R D; Letcher, B H; Nislow, K H; Whiteley, A R

Changes in seasonal climate outpace compensatory density-dependence in eastern brook trout Journal Article

Global Change Biology, 22 (2), pp. 577–593, 2016.

BibTeX

Bourgeois, A

Spreading Speeds and Travelling Waves in Integrodifference Equations with Overcompensatory Dynamics Masters Thesis

University of Ottawa, 2016.

BibTeX

Williams, J L; Snyder, R E; Levine, J M

The Influence of Evolution on Population Spread through Patchy Landscapes Journal Article

The American Naturalist, 188 (1), pp. 15–26, 2016.

BibTeX

Goodsman, D W; Lewis, M A

The minimum founding population in dispersing organisms subject to strong Allee effects Journal Article

Methods in Ecology and Evolution, 7 (9), pp. 1100–1109, 2016.

BibTeX

Lewis, M A; Petrovskii, S V; Potts, J R

The Mathematics Behind Biological Invasions Book

Springer, 2016.

BibTeX

Li, K; Huang, J; Li, X; He, Y

Asymptotic behavior and uniqueness of traveling wave fronts in a competitive recursion system Journal Article

Zeitschrift für angewandte Mathematik und Physik, 67 (6), pp. 144, 2016.

BibTeX

Ramanantoanina, A; Hui, C

Formulating spread of species with habitat dependent growth and dispersal in heterogeneous landscapes Journal Article

Mathematical Biosciences, 275 , pp. 51–56, 2016.

BibTeX

Reimer, J R; Bonsall, M B; Maini, P K

Approximating the critical domain size of integrodifference equations Journal Article

Bulletin of Mathematical Biology, 78 , pp. 72–-109, 2016.

BibTeX

Santini, L; Cornulier, T; Bullock, J M; Palmer, S C F; White, S M; Hodgson, J A; Bocedi, G; Travis, J M J

A trait-based approach for predicting species responses to environmental change from sparse data: how well might terrestrial mammals track climate change? Journal Article

Global change biology, 22 (7), pp. 2415–2424, 2016.

BibTeX

2015

Bateman, A W; Neubert, M G; Krkošek, M; Lewis, M A

Generational spreading speed and the dynamics of population range expansion Journal Article

The American Naturalist, 186 (3), pp. 362–375, 2015.

BibTeX

Ding, W; Liang, X

Principal eigenvalues of generalized convolution operators on the circle and spreading speeds of noncompact evolution systems in periodic media Journal Article

SIAM Journal on Mathematical Analysis, 47 (1), pp. 855–896, 2015.

BibTeX

Fang, J; Zhao, X -Q

Bistable Traveling Waves for Monotone Semiflows with Applications Journal Article

Journal of the European Mathematical Society, 17 , pp. 2243–2288, 2015.

BibTeX

Fuller, E; Brush, E; Pinsky, M L

The persistence of populations facing climate shifts and harvest Journal Article

Ecosphere, 6 (9), pp. 1–16, 2015.

BibTeX

Gagnon, K; Peacock, S J; Jin, Y; Lewis, M A

Modelling the spread of the invasive alga Codium fragile driven by long-distance dispersal of buoyant propagules Journal Article

Ecological modelling, 316 , pp. 111–121, 2015.

BibTeX

Gharouni, A; Barbeau, M A; Locke, A; Wang, L; Watmough, J

Sensitivity of invasion speed to dispersal and demography: an application of spreading speed theory to the green crab invasion on the northwest Atlantic coast Journal Article

Marine Ecology Progress Series, 541 , pp. 135–150, 2015.

BibTeX

Hughes, J S; Cobbold, C A; Haynes, K; Dwyer, G

Effects of forest spatial structure on insect outbreaks: insights from a host-parasitoid model Journal Article

The American Naturalist, 185 (5), pp. E130–E152, 2015.

BibTeX

Jacobs, G S; Sluckin, T J

Long-range dispersal, stochasticity and the broken accelerating wave of advance Journal Article

Theoretical population biology, 100 , pp. 39–55, 2015.

BibTeX

Jacobsen, J; Jin, Y; Lewis, M A

Integrodifference models for persistence in temporally varying river environments Journal Article

Journal of Mathematical Biology, 70 , pp. 549–590, 2015.

BibTeX

Kot, M; Phillips, A

Bounds for the Critical Speed of Crimate-Driven Moving-Habitat models Journal Article

Mathematical Biosciences, 2015.

BibTeX

Lamoureaux, S L; Basse, B; ^o, Bourd G W; Saville, D J

Comparison of management strategies for controlling em Nassella trichotoma in modified tussock grasslands in New Zealand: a spatial and economic analysis Journal Article

Weed research, 55 (5), pp. 449–460, 2015.

BibTeX

Leung, M -R; Kot, M

Models for the spread of white pine blister rust Journal Article

Journal of theoretical biology, 382 , pp. 328–336, 2015.

BibTeX

Li, B; Fagan, W F; Meyer, K I

Success, failure, and spreading speeds for invasions on spatial gradients Journal Article

Journal of Mathematical Biology, 70 (1-2), pp. 265–287, 2015.

BibTeX

Lin, G

Traveling wave solutions for integro-difference systems Journal Article

Journal of Differential Equations, 258 (8), pp. 2908–2940, 2015.

BibTeX

Marculis, N G; Lui, R

Modelling the biological invasion of Carcinus maenas (the European green crab) Journal Article

Journal of Biological Dynamics, 10 (1), pp. 140–163, 2015.

BibTeX

Martinez,

Optimal control of integrodifference equations in pest-pathogen systems Journal Article

Discrete and Continuous Dynamical Systems B, 20 (6), pp. 1759–1783, 2015.

BibTeX

Musgrave, J; Girard, A; Lutscher, F

Population spread in patchy landscapes under a strong Allee effect Journal Article

Theoretical Ecology, 8 (3), pp. 313–326, 2015.

BibTeX

Muthukrishnan, R; West, N M; Davis, A S; Jordan, N R; Forester, J D

Evaluating the role of landscape in the spread of invasive species: The case of the biomass crop Miscanthus$times$ giganteus Journal Article

Ecological Modelling, 317 , pp. 6–15, 2015.

BibTeX

Phillips, Austin; Kot, Mark

Persistence in a two-dimensional moving-habitat model Journal Article

Bulletin of Mathematical Biology, 77 (11), pp. 2125–2159, 2015.

BibTeX

Pittman, S E; Muthukrishnan, R; West, N M; Davis, A S; Jordan, N R; Forester, J D

Mitigating the potential for invasive spread of the exotic biofuel crop, Miscanthus$times$ giganteus Journal Article

Biological invasions, 17 (11), pp. 3247–3261, 2015.

BibTeX

2014

Amor, D R; Solé, R V

Catastrophic shifts and lethal thresholds in a propagating front model of unstable tumor progression Journal Article

Physical Review E, 90 (2), pp. 022710, 2014.

BibTeX

Deng, P; de Roditi, Vargas L; Ditmarsch, Van D; Xavier, J B

The ecological basis of morphogenesis: branching patterns in swarming colonies of bacteria Journal Article

New Journal of physics, 16 (1), pp. 015006, 2014.

BibTeX

Gilbert, M A; Gaffney, E A; Bullock, J M; White, S M

Spreading speeds for plant populations in landscapes with low environmental variation Journal Article

Journal of Theoretical Biology, 363 , pp. 436–452, 2014.

BibTeX

Gilbert, M A; White, S M; Bullock, J M; Gaffney, E A

Spreading speeds for stage structured plant populations in fragmented landscapes Journal Article

Journal of Theoretical Biology, 349 , pp. 135–149, 2014.

BibTeX

Goodsman, D W; Cooke, B; Coltman, D W; Lewis, M A

The genetic signature of rapid range expansions: How dispersal, growth and invasion speed impact heterozygosity and allele surfing Journal Article

Theoretical population biology, 98 , pp. 1–10, 2014.

BibTeX

Gordillo, L F

Optimal sterile insect release for area-wide integrated pest management in a density regulated pest population Journal Article

Mathematical Biosciences and Engineering, 11 (3), pp. 511–521, 2014.

BibTeX

Harsch, M A; Zhou, Y; HilleRisLambers, J; Kot, M

Keeping Pace with Climate Change: Stage-Structured Moving-Habitat Models Journal Article

The American Naturalist, 184 (1), pp. 25–37, 2014.

BibTeX

Jacobsen, J; McAdam, T

A boundary value problem for integrodifference population models with cyclic kernels Journal Article

Discrete and Continuous Dynamical Systems B, 19 , pp. 3139–3207, 2014.

BibTeX

Kanary, L; Musgrave, J; Locke, A; Tyson, R; Lutscher, F

Modelling the dynamics of invasion and control of competing green crab genotypes Journal Article

Theoretical Ecology, 7 (4), pp. 391–404, 2014.

BibTeX

295 entries « 1 of 6 »